| Catalog Number |
UNK_ICO |
| Medical Device Problem Code |
Failure to Auto Stop (2938)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported that during a cranial procedure, the perforator bit did not stop spinning at the desired time.No further information was provided.
Event or Problem Description
It was reported that during a cranial procedure, the perforator bit did not stop spinning at the desired time.No adverse events were reported.
Additional Manufacturer Narrative
H2: the device was not returned for evaluation.It was confirmed, that there were no adverse consequences to the patient.D4: full udi is not available due to missing lot number.H6: the quality investigation is complete.